| Model Number |
1182510 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
11/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported after giving heparin to a patient, while attempting to engage the safety, the needle fell off and poked the user's forth finger.The customer further stated the puncture was treated in employee health and all lab results were normal.